# SDR AALA20021800

- Difficulty date: December 14, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 288 - EN ROUTE OAK-JFK - AT FLIGHT LEVEL 410, FLIGHT ATTENDANT REPORTED BURNING SMELL AND HAZE NEAR READING LIGHTS THROUGHOUT CABIN.  RIGHT AFT LAVATORY SMOKE DETECTORS STARTED CHIMING.  EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD WITHOUT INCIDENT.  FOUND RIGHT CABIN AIR RECIRCULATION FAN OVERHEATING.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
